MAUDE Adverse Event Report: SIRONA DENTAL SYSTEMS GMBH T3 MINI MIDWEST; HANDPIECE, AIR-POWERED, DENTAL

SIRONA DENTAL SYSTEMS GMBH T3 MINI MIDWEST; HANDPIECE, AIR-POWERED, DENTAL
Catalog Number 6689926
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 1 malfunction event where a t3 mini midwest handpiece overheated.1 event resulted in the patient being slightly burned with ointment applied.
 
Additional Manufacturer Narrative
We are awaiting the return of 1 device.This event is being submitted as part of vmsr.Only one event was received for this device during this quarter.

Brand Name
T3 MINI MIDWEST
Common Device Name
HANDPIECE, AIR-POWERED, DENTAL
Manufacturer (Section D)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM  D-64625
Manufacturer (Section G)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM   D-64625
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key21880829
Report Number9614977-2025-00011
Device Sequence Number15613616
Product Code EFB
UDI-Device IdentifierE27663879840
UDI-PublicE27663879840
Combination Product (Y/N)N
PMA/510(K) Number
K972436
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6689926
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/22/2025
Patient Sequence Number1
Patient SexUnknown